# SDR UPS97821962

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1691, LONG 30R IS CRACKED.  REMOVED AND REPLACED STR 30R FROM STA 1690 TO 1766 IAW SRM 53-2-2 FIG 10 AND SRM 51-3-0.
